# SDR CALA2021031200313

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 34,172 hours, 11,884 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: NA
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK AT 5.1 ON CONFIG FOR LNDG FLAPS DISAGREE CHKLST CMPL T // UNEVENTFUL LDG UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003004540 AND PRTR MAC METER INITIATED FOR     WITH VENDOR ID V902059 PERFORMED FSEU BITE CHECK IN REFERENCE WITH FIM 27-51-00-810-01. INDICATED FAULT OF 27-51351 TE FLAP UCM. (UNCOMMANDED MOTION PROBLEM). RESET BREAKERS P6-2  A8/A9 FLIGHT CONTROL FSEU DC 1 / DC2 TO RESET THE TE FLAP UCM. PERFORMED FLAPS OPERATIONAL CHECK NORMAL. PERFORMED FSEU BITE WITH NO FAULTS. IN REF WITH FIM 27-51-00-810-830 INDICATES AN INTERMITTENT FAULT. NO PREVIOUS HISTORY.    GARRETT, HORACE (V902059) INDICATED FAULT OF 27-51351 TE FLAP UCM. (UNCOMMANDED MOTION PROBLEM). RESET BREAKERS P6-2  A8/A9 FLIGHT CONTROL FSEU DC 1 / DC2 TO RESET THE TE FLAP UCM. PERFORMED FLAPS OPERATIONAL CHECK NORMAL. PERFORMED FSEU BITE WITH NO FAULTS. IN REF WITH FIM ADD EMP:V902059 PERFORMED FSEU BITE CHECK IN REFERENCE WITH FIM 27-51-00-810-01. 27-51-00-810-830 INDICATES AN INTERMITTENT FAULT. NO PREVIOUS HISTORY.
